From breast cancer to osteo in a few months....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rottilover
New Member


Date Joined Mar 2007
Total Posts : 15
   Posted 4/12/2007 7:29 PM (GMT -7)   
confused  Well everyone, its been a little while since i have posted so here goes the update and if anyne has the same please write back. I was diagnosed in June/06 surgery ( Modified Radical Mastecomy) June/06 Chemo started at the end of June/06 all was very fast. Finished the Chemo in Dec/06. Awefull side effects follow me as in no feeling in my feet and fingures. Now i finish my chemo in Dec and posted this before but i was in alot of pain in the bones and they said could be just the after effects of the chemo right now i had a bone scan and all came back ok and now i went for a bone density because of this pain that they didnt know what it was. Well turns out it is Osteo and they say they dont know what they are going to do because the cancer that i do have is esto,progest and hormon postive and thats how the treat osteo.They tell me they cannot treat both so now i have to see and bone specialist to see if there is anyhting they can do.I am taking my vit"d and Calcium at max dose and i am on Arimidex.If anyone has had the simular things that i have please write to me to say what u have done to releave he pain or if there is anyextra ideas anyone has for me. Thank so much all for helping me everytime i have writen and i hope to here from someone soon. Thanks so so so much all xoxoxo yeah
Take Care Love: Pam


SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 4/12/2007 9:11 PM (GMT -7)   
Osteoporosis?I have that & take Evista for it.Make sure you eat while taking calcium as it can cause kidney stones if you don't.Seems like It's always something..........
SnowyLynne


kmonke
Regular Member


Date Joined Jul 2003
Total Posts : 352
   Posted 4/13/2007 7:05 PM (GMT -7)   

Pam,

Sorry you are having Osteo problems along with the cancer.  I am unable to take anything that is hormone based also.  My Mom and Grandma both have/had Osteo, so imagine I am a prime candidate also.  I know that each time I have to take prednisone my chances of bone loss are greater.  Keep that in mind also.

Prayers are with you for the Dr's to make the right decision to get rid of the cancer and give you relief from the bone pain.

Hugs,

Kitty M


gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 4/14/2007 2:00 AM (GMT -7)   
My daughter is getting an IV treatment for bone strenthening. One of the names for the drug is Boneva. Not sure how to spell that correctly, but it sounds like it is written with a long e sound. Bone Eva You might check into getting that. It can also be taken orally. I am not sure if this is hormone or not. She is also taking hormone drugs, Femara right now. There are also drugs for osteo. I have taken a nose spray called Miacalcin for years. Fosamax is another. Again I am not sure if they are hormone related. It is 4 am here and I am not quite awake. My dogs heard a raccoon on the patio for the second time tonight. They evidently like the bird seed, especially after a good rain when it is all wet cuz they were both sitting there shoveling it in and the light did not worry them a bit. Even this early in the morning I enjoy watching them. I know I am really nuts. Hugs MK

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:15 PM (GMT -7)
There are a total of 2,734,408 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
368 Guest(s), 9 Registered Member(s) are currently online.  Details
chrisp1, Rikky1, Sarebear89, Xmaslover, NiceCupOfTea, KChrispcat, poopme, Annie88, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer